# SDR HNAA2024072900632

- Difficulty date: June 21, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 46,454 hours, 43,019 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2326 LH COCKPIT OVERHEAD FRAME CRACKED.  REAIRED IAW EO1-53-24-0392
